• Previous Article
    Effective heuristics for makespan minimization in parallel batch machines with non-identical capacities and job release times
  • JIMO Home
  • This Issue
  • Next Article
    An optimal trade-off model for portfolio selection with sensitivity of parameters
April  2017, 13(2): 967-975. doi: 10.3934/jimo.2016056

Continuity of the solution mappings to parametric generalized non-weak vector Ky Fan inequalities

a. 

College of Sciences, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

b. 

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

1Corresponding author

Received  December 2014 Revised  June 2016 Published  August 2016

In this paper, by using the nonlinear scalarization method and under some new assumptions, which do not involve any information on the solution set, we establish the continuity of solution mappings of parametric generalized non-weak vector Ky Fan inequality with moving cones. The results are new and improve corresponding ones in the literature. Some examples are given to illustrate our results.

Citation: Yangdong Xu, Shengjie Li. Continuity of the solution mappings to parametric generalized non-weak vector Ky Fan inequalities. Journal of Industrial & Management Optimization, 2017, 13 (2) : 967-975. doi: 10.3934/jimo.2016056
References:
[1]

L. Q. Anh and P. Q. Khanh, Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems, J. Math. Anal. Appl., 294 (2004), 699-711. doi: 10.1016/j.jmaa.2004.03.014. Google Scholar

[2]

L. Q. Anh and P. Q. Khanh, Continuity of solution maps of parametric quasiequilibrium problems, J. Global Optim., 46 (2010), 247-259. doi: 10.1007/s10898-009-9422-2. Google Scholar

[3]

J. -P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, 2006. Google Scholar

[4]

C. Berge, Topological Spaces, Oliver and Boy1, London, 1963, Dover Publications, Inc., Mineola, NY, 1997. Google Scholar

[5]

B. Chen and N. J. Huang, Continuity of the solution mapping to parametric generalized vector equilibrium problems, J. Global Optim., 56 (2013), 1515-1528. doi: 10.1007/s10898-012-9904-5. Google Scholar

[6]

C. R. ChenS. J. Li and K. L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems, J. Global Optim., 45 (2009), 309-318. doi: 10.1007/s10898-008-9376-9. Google Scholar

[7]

G. Y. ChenX. Q. Yang and H. Yu, A nonlinear scalarization function and generalized quasi-vector equilibrium problems, J. Global Optim., 32 (2005), 451-466. doi: 10.1007/s10898-003-2683-2. Google Scholar

[8]

Y. H. Cheng and D. L. Zhu, Global stability results for the weak vector variational inequality, J. Global Optim., 32 (2005), 543-550. doi: 10.1007/s10898-004-2692-9. Google Scholar

[9]

K. Fan, Extension of two fixed point theorems of F.E., Browder, Math. Z., 112 (1969), 234-240. doi: 10.1007/BF01110225. Google Scholar

[10]

F. Ferro, A minimax theorem for vector-valued functions, J. Optim. Theory Appl., 60 (1989), 19-31. doi: 10.1007/BF00938796. Google Scholar

[11]

F. Giannessi, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, 2000. doi: 10.1007/978-1-4613-0299-5. Google Scholar

[12]

X. H. Gong, Continuity of the solution set to parametric weak vector equilibrium problems, J. Optim. Theory Appl., 139 (2008), 35-46. doi: 10.1007/s10957-008-9429-8. Google Scholar

[13]

X. H. Gong and J. C. Yao, Lower semicontinuity of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 197-205. doi: 10.1007/s10957-008-9379-1. Google Scholar

[14]

Y. Han and X. H. Gong, Lower semicontinuity of solution mapping to parametric generalized strong vector equilibrium problems, Appl. Math. Lett., 28 (2014), 38-41. doi: 10.1016/j.aml.2013.09.006. Google Scholar

[15]

N. J. HuangJ. Li and H. B. Thompson, Stability for parametric implicit vector equilibrium problems, Math. Comput. Model., 43 (2006), 1267-1274. doi: 10.1016/j.mcm.2005.06.010. Google Scholar

[16]

S. J. LiG. Y. Chen and K. L. Teo, On the stability of generalized vector quasivariational inequality problems, J. Optim. Theory Appl., 113 (2002), 283-295. doi: 10.1023/A:1014830925232. Google Scholar

[17]

S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515. doi: 10.1007/s10957-010-9736-8. Google Scholar

[18]

S. J. LiH. M. Liu and C. R. Chen, Lower semicomtinuity of parametric generalized weak vector equilibrium problems, Bull. Aust. Math. Soc., 81 (2010), 85-95. doi: 10.1017/S0004972709000628. Google Scholar

[19]

Z. Y. Peng and S. S. Chang, On the lower semicontinuity of the set of efficient solutions to parametric generalized systems, Optim. Lett., 8 (2014), 159-169. doi: 10.1007/s11590-012-0544-y. Google Scholar

[20]

Z. Y. PengX. M. Yang and J. W. Peng, On the lower semicontinuity of the solution mappings to parametric weak generalized Ky Fan inequality, J. Optim. Theory Appl., 152 (2012), 256-264. doi: 10.1007/s10957-011-9883-6. Google Scholar

[21]

P. H. Sach, New nonlinear scalarization functions and applications, Nonlinear Anal., 75 (2012), 2281-2292. doi: 10.1016/j.na.2011.10.028. Google Scholar

[22]

P. H. Sach and N. B. Minh, Continuity of solution mappings in some parametric non-weak vector Ky Fan inequalities, J. Global Optim., 57 (2013), 1401-1418. doi: 10.1007/s10898-012-0015-0. Google Scholar

[23]

P. H. Sach and L. A. Tuan, New scalarizing approach to the stability analysis in parametric generalized Ky Fan inequality problems, J. Optim. Theory Appl., 157 (2013), 347-364. doi: 10.1007/s10957-012-0105-7. Google Scholar

[24]

Q. L. Wang and S. J. Li, Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem, J. Ind. Manag. Optim., 10 (2014), 1225-1234. doi: 10.3934/jimo.2014.10.1225. Google Scholar

show all references

References:
[1]

L. Q. Anh and P. Q. Khanh, Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems, J. Math. Anal. Appl., 294 (2004), 699-711. doi: 10.1016/j.jmaa.2004.03.014. Google Scholar

[2]

L. Q. Anh and P. Q. Khanh, Continuity of solution maps of parametric quasiequilibrium problems, J. Global Optim., 46 (2010), 247-259. doi: 10.1007/s10898-009-9422-2. Google Scholar

[3]

J. -P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, 2006. Google Scholar

[4]

C. Berge, Topological Spaces, Oliver and Boy1, London, 1963, Dover Publications, Inc., Mineola, NY, 1997. Google Scholar

[5]

B. Chen and N. J. Huang, Continuity of the solution mapping to parametric generalized vector equilibrium problems, J. Global Optim., 56 (2013), 1515-1528. doi: 10.1007/s10898-012-9904-5. Google Scholar

[6]

C. R. ChenS. J. Li and K. L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems, J. Global Optim., 45 (2009), 309-318. doi: 10.1007/s10898-008-9376-9. Google Scholar

[7]

G. Y. ChenX. Q. Yang and H. Yu, A nonlinear scalarization function and generalized quasi-vector equilibrium problems, J. Global Optim., 32 (2005), 451-466. doi: 10.1007/s10898-003-2683-2. Google Scholar

[8]

Y. H. Cheng and D. L. Zhu, Global stability results for the weak vector variational inequality, J. Global Optim., 32 (2005), 543-550. doi: 10.1007/s10898-004-2692-9. Google Scholar

[9]

K. Fan, Extension of two fixed point theorems of F.E., Browder, Math. Z., 112 (1969), 234-240. doi: 10.1007/BF01110225. Google Scholar

[10]

F. Ferro, A minimax theorem for vector-valued functions, J. Optim. Theory Appl., 60 (1989), 19-31. doi: 10.1007/BF00938796. Google Scholar

[11]

F. Giannessi, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, 2000. doi: 10.1007/978-1-4613-0299-5. Google Scholar

[12]

X. H. Gong, Continuity of the solution set to parametric weak vector equilibrium problems, J. Optim. Theory Appl., 139 (2008), 35-46. doi: 10.1007/s10957-008-9429-8. Google Scholar

[13]

X. H. Gong and J. C. Yao, Lower semicontinuity of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 197-205. doi: 10.1007/s10957-008-9379-1. Google Scholar

[14]

Y. Han and X. H. Gong, Lower semicontinuity of solution mapping to parametric generalized strong vector equilibrium problems, Appl. Math. Lett., 28 (2014), 38-41. doi: 10.1016/j.aml.2013.09.006. Google Scholar

[15]

N. J. HuangJ. Li and H. B. Thompson, Stability for parametric implicit vector equilibrium problems, Math. Comput. Model., 43 (2006), 1267-1274. doi: 10.1016/j.mcm.2005.06.010. Google Scholar

[16]

S. J. LiG. Y. Chen and K. L. Teo, On the stability of generalized vector quasivariational inequality problems, J. Optim. Theory Appl., 113 (2002), 283-295. doi: 10.1023/A:1014830925232. Google Scholar

[17]

S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515. doi: 10.1007/s10957-010-9736-8. Google Scholar

[18]

S. J. LiH. M. Liu and C. R. Chen, Lower semicomtinuity of parametric generalized weak vector equilibrium problems, Bull. Aust. Math. Soc., 81 (2010), 85-95. doi: 10.1017/S0004972709000628. Google Scholar

[19]

Z. Y. Peng and S. S. Chang, On the lower semicontinuity of the set of efficient solutions to parametric generalized systems, Optim. Lett., 8 (2014), 159-169. doi: 10.1007/s11590-012-0544-y. Google Scholar

[20]

Z. Y. PengX. M. Yang and J. W. Peng, On the lower semicontinuity of the solution mappings to parametric weak generalized Ky Fan inequality, J. Optim. Theory Appl., 152 (2012), 256-264. doi: 10.1007/s10957-011-9883-6. Google Scholar

[21]

P. H. Sach, New nonlinear scalarization functions and applications, Nonlinear Anal., 75 (2012), 2281-2292. doi: 10.1016/j.na.2011.10.028. Google Scholar

[22]

P. H. Sach and N. B. Minh, Continuity of solution mappings in some parametric non-weak vector Ky Fan inequalities, J. Global Optim., 57 (2013), 1401-1418. doi: 10.1007/s10898-012-0015-0. Google Scholar

[23]

P. H. Sach and L. A. Tuan, New scalarizing approach to the stability analysis in parametric generalized Ky Fan inequality problems, J. Optim. Theory Appl., 157 (2013), 347-364. doi: 10.1007/s10957-012-0105-7. Google Scholar

[24]

Q. L. Wang and S. J. Li, Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem, J. Ind. Manag. Optim., 10 (2014), 1225-1234. doi: 10.3934/jimo.2014.10.1225. Google Scholar

[1]

Chunrong Chen, Zhimiao Fang. A note on semicontinuity to a parametric generalized Ky Fan inequality. Numerical Algebra, Control & Optimization, 2012, 2 (4) : 779-784. doi: 10.3934/naco.2012.2.779

[2]

Micol Amar, Virginia De Cicco. Lower semicontinuity for polyconvex integrals without coercivity assumptions. Evolution Equations & Control Theory, 2014, 3 (3) : 363-372. doi: 10.3934/eect.2014.3.363

[3]

Yonghai Wang. On the upper semicontinuity of pullback attractors with applications to plate equations. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1653-1673. doi: 10.3934/cpaa.2010.9.1653

[4]

Qilin Wang, Shengji Li. Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem. Journal of Industrial & Management Optimization, 2014, 10 (4) : 1225-1234. doi: 10.3934/jimo.2014.10.1225

[5]

Yonghai Wang, Chengkui Zhong. Upper semicontinuity of pullback attractors for nonautonomous Kirchhoff wave models. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 3189-3209. doi: 10.3934/dcds.2013.33.3189

[6]

Ahmed Y. Abdallah. Upper semicontinuity of the attractor for a second order lattice dynamical system. Discrete & Continuous Dynamical Systems - B, 2005, 5 (4) : 899-916. doi: 10.3934/dcdsb.2005.5.899

[7]

María Astudillo, Marcelo M. Cavalcanti. On the upper semicontinuity of the global attractor for a porous medium type problem with large diffusion. Evolution Equations & Control Theory, 2017, 6 (1) : 1-13. doi: 10.3934/eect.2017001

[8]

Zhijian Yang, Yanan Li. Upper semicontinuity of pullback attractors for non-autonomous Kirchhoff wave equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (9) : 4899-4912. doi: 10.3934/dcdsb.2019036

[9]

Zaiyun Peng, Xinmin Yang, Kok Lay Teo. On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan Inequality. Journal of Industrial & Management Optimization, 2015, 11 (2) : 549-562. doi: 10.3934/jimo.2015.11.549

[10]

Linfang Liu, Xianlong Fu. Existence and upper semicontinuity of (L2, Lq) pullback attractors for a stochastic p-laplacian equation. Communications on Pure & Applied Analysis, 2017, 6 (2) : 443-474. doi: 10.3934/cpaa.2017023

[11]

Shengfan Zhou, Caidi Zhao, Yejuan Wang. Finite dimensionality and upper semicontinuity of compact kernel sections of non-autonomous lattice systems. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1259-1277. doi: 10.3934/dcds.2008.21.1259

[12]

Zhaojuan Wang, Shengfan Zhou. Existence and upper semicontinuity of attractors for non-autonomous stochastic lattice systems with random coupled coefficients. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2221-2245. doi: 10.3934/cpaa.2016035

[13]

Yejuan Wang. On the upper semicontinuity of pullback attractors for multi-valued noncompact random dynamical systems. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3669-3708. doi: 10.3934/dcdsb.2016116

[14]

Zhaojuan Wang, Shengfan Zhou. Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped wave equation with multiplicative noise. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2787-2812. doi: 10.3934/dcds.2017120

[15]

Ling Xu, Jianhua Huang, Qiaozhen Ma. Upper semicontinuity of random attractors for the stochastic non-autonomous suspension bridge equation with memory. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 5959-5979. doi: 10.3934/dcdsb.2019115

[16]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial & Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[17]

Chiara Corsato, Franco Obersnel, Pierpaolo Omari, Sabrina Rivetti. On the lower and upper solution method for the prescribed mean curvature equation in Minkowski space. Conference Publications, 2013, 2013 (special) : 159-169. doi: 10.3934/proc.2013.2013.159

[18]

Minghua Li, Chunrong Chen, Shengjie Li. Error bounds of regularized gap functions for nonmonotone Ky Fan inequalities. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-12. doi: 10.3934/jimo.2019001

[19]

Alberto Boscaggin, Fabio Zanolin. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete & Continuous Dynamical Systems - A, 2013, 33 (1) : 89-110. doi: 10.3934/dcds.2013.33.89

[20]

Qilong Zhai, Ran Zhang. Lower and upper bounds of Laplacian eigenvalue problem by weak Galerkin method on triangular meshes. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 403-413. doi: 10.3934/dcdsb.2018091

2018 Impact Factor: 1.025

Article outline

[Back to Top]